I had my period on the 4th of November and then had protected sex on the 17th of November, he came in the condom but the condom was not leaking when he pulled out, and when he took it off. I still took a Plan B the next day before 24 hours passes just so Ii can be sure of it, on the 28th i started getting cramps and feeling as if my period was going to start but it still hasn't, today I have had brown discharge is this normal or should I be worried?
Brown discharge after Plan B?
Question posted by djakajanahaians on 30 Nov 2021
Last updated on 10 December 2021
Those are very common side effects of Plan B.
From the dates you've given, you may have been very close to ovulation.
If you felt you needed emergency contraception at that time, I would have advised using the other emergency pill, called Ella (Ulipristal Acetate), as that is the only pill that is proven can work in the 24 hours around ovulation (& even that pill isn't guaranteed). Plan B might work at that time in your cycle, but it has not been proven.
However, as the condom did not split, & assuming you were careful not to get his sperm or precum around your vaginal mucus, then you should be fine.
You may get other hormonal side effects, & you next period may be late or early, if not on time. Plan B is a huge dose of artificial hormone for your body to deal with. It can take some women months to get regular periods back. Usually things are just out of sync for a month or two, though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.